# SDR FDEA201010053911

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: LJ75519
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LH FAN COWL TOP HINGE SHIELD NR 1 COVER CRACKED. CRACKED TOP HINGE SHIELD NR 1 COVER ON NR 1 ENGINE FAN COWL REPAIRED AS PER E.A.F-7110-139358 [NR 1 AND 2 ENGINE FAN COWLING SHIELD HINGE BRACKET WELDING REPAIR].  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
